# SDR HYIA20190925002

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: C4020271
- Aircraft time: 38,999 hours, 39,070 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211555
- Condition: Cracked
- Location: Lt Wing
- Part time: 38,999 hours, 39,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS DISCOVERED ON THE LEFT HAND CLOSEOUT RIB (P/N: 5122115-55) AT LWS 106.79. THIS CRACK ORIGINATES FROM A HOLE IN THE FORWARD ROW OF FASTENERS COMMON TO THE AFT MAIN LANDING GEAR TRUNNION SUPPORT PLATE AND TRAVELS FORWARD AN APPROXIMATE LENGTH OF 1.050 INCHES. THIS RIB WILL BE REPLACED USING NEW PARTS.
